# SDR UALA2013050703187

- Difficulty date: May 4, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 50,664 hours, 20,152 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.   SERVICED OXYGEN SYSTEM IAW TASK 35-11-41 AND TASK 12-14-35-600-001-A.  NO LEAKS NOTED.  BOTTLE SAFTIED AND ACCESS SECURED.  OK FOR SERVICE.
